# SDR IPXA2018062030881

- Difficulty date: May 31, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,970 hours, 13,816 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Bent
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERNAL SKIN WAS BENT IN THREE PLACES.  REPAIRED THE R2 DOOR EXTERIOR SKIN IAW EA 011-5210-01-A7304, REV I/R, AND EO MD11-5210-68944-A.
